# SDR DALA2024021602292

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 97,712 hours, 42,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Ground Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 672 WHILE TAXIING A BAGGAGE CART DROVE ACROSS AND WE COLLIDED. CORRECTIVE ACTION: C/W REPAIR AT STA 395-409 + STR 527R 28R PER ERA 615664-14AD REV ORIGINAL SECTION I: PERMANENT REPAIR. REF LOG 0201269. REPAIRS GOOD PER ERA LOG 615664-14AD REV ORG. ALL RIIS COMPLETED. ALL OTHER DAMAGE DOCUMENTED ON NR CARDS 1-8.
